# SDR AALA20150914005

- Difficulty date: September 7, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 64,736 hours, 31,403 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK, FUEL BOOST PUMP INOPERATIVE.  R & R CTR TANK VOLUTE & REPLACED CTR TANK BOOST PUMP PICKUP LINE PACKING’S.
